Im not trying to get pregnant coz im onli 18 years old but i want to discontinue the depo shot due to the side effects that im getting..i will still use condoms or the morning after pill afta i stop the injection. So i wanted to know that if i stop takn the depo shot would i become pregnant eventhough i just had one and neve returned for the second shot?
4 Feb 2013
Do not use the morning after pill as protection. It messes up your body for months and its not as effective as taking the pill. It is meant as an emergency med. When its time for you next shot, you will then be able to get pregnant. You need to plan what you're going to do for contraception before that. Condoms can break, so I don't trust them. The pill or nuvaring is your best option.
4 Feb 2013
The "morning after pill" is NOT contraception! It is NOT meant to be used that way! You can become pregnant 13 weeks after your last Depo injection if you dont use some other form of birth control. If you are going to use condoms then I would recommed that you also use a spermicide with the condoms. The pill is very effective and may not have as many side effects for you as you have with Depo. There is also NuvaRing and you may want to consider a diaphragm as well. There are a lot of options.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had 2 depo shots, one in Sept. last year and another in Jan. I was due for my next shot at the end of last April, but I missed it. I will ...
2 answers • 10 Jul 2014
Hi.. I had my first depo shot in november 2013 my periods had stopped but right after my 2nd depo shot in feb i started my period i was getting them ...
1 answer • 3 Aug 2014